Format

Send to

Choose Destination
Am Heart Hosp J. 2010 Winter;8(2):E111-2.

Angina induced by 5-fluorouracil infusion in a patient with normal coronaries.

Author information

1
Cardiovascular Research Center, Shaheed Beheshti University of Medical Sciences, Tehran, Iran.

Abstract

This article reviews the occurrence of angina in patients treated with 5-fluorouracil (5-FU) without significant coronary artery disease. We present a case followed by a review of the literature. A 43-year-old man with a history of colon cancer developed typical angina during intravenous infusion of 5-FU. His electrocardiogram (ECG) showed tall T waves during his angina episode. His angina and ECG changes reoccurred during a second 5-FU infusion. His coronary angiography was normal. This case is consistent with a rare occurrence of 5-FU-induced angina despite normal coronaries. Physician should be aware of this important side effect of 5-FU infusion.

PMID:
21928176
[Indexed for MEDLINE]

Supplemental Content

Loading ...
Support Center